MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CATH PKGD: BERMAN 5 FR 80CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC CATH PKGD: BERMAN 5 FR 80CM; CATHETER, FLOW DIRECTED
Catalog Number AI-07135
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "it was reported that the balloon got ruptured and air leaked during the inflation test before use.Therefore, a new kit was used instead".No patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint that the "balloon got ruptured and air leaked during the inflation test before use" was not able to be confirmed as the product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint was undetermined.No further action required at this time.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Udi related data quality updates only.Section d.4.-unique identifier (udi)# corrected to (b)(4).

Brand Name
CATH PKGD: BERMAN 5 FR 80CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville 27560
MDR Report Key18265970
Report Number3010532612-2023-00697
Device Sequence Number14425676
Product Code DYG
UDI-Device Identifier00801902002273
UDI-Public(01)00801902002273(11)221122(17)240430(10)16F22L0062(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue NumberAI-07135
Device Lot Number16F22L0062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer01/11/2024
Not provided
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date01/15/2024
10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.; N/A.
Patient SexUnknown